Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 24, No. 3, pp. 355-365 (2008)

On classes of uniformly starlike and convex functions with negative coefficients

K. Al Shaqsi and M. Darus

Universiti Kebangsaan Malaysia

Abstract: See full text of the paper.

Keywords: Analytic functions; Derivatives operator; $\alpha$-uniformly starlike functions; $\alpha$-uniformly convex functions; Hadamard product

Classification (MSC2000): 30C45

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2008 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition